# SDR ASOA200901226

- Difficulty date: October 27, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 26,938 hours, 23,284 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"STEERING INOP" CAUTION MSG DURING FLIGHT CLEARED ITSELF AFTER LANDING NOSE WHEEL STEERING WORKED NORMAL DURING TAXI.  TOWER DECLARED EMERGENCY -- FIRE TRUCKS REQ'D AS A PRECAUTION.
